MathSciNet Relay Station
MathSciNet bibliographic data
MR2975250 35L65 (35L67)
Kalisch, Henrik; Mitrović, Darko Singular solutions of a fully nonlinear $2\times 2$ system of conservation laws. Proc. Edinb. Math. Soc. (2) 55 (2012), no. 3, 711–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement